# SDR CALA2016033195243

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 54,086 hours, 20,857 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Fastener
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG DOOR HINGE & ACT FITTING FASTENERS LOOSE.  INTERIM REPAIRED MLG DOOR FITTING & KEEL BEAM SUPPORT STRUCTURE IAW ECRA 5330-05417.
